MathSciNet Relay Station
MathSciNet bibliographic data
MR1445756 60E15 (60E05)
Basu, S.; DasGupta, A. The mean, median, and mode of unimodal distributions: a characterization. Teor. Veroyatnost. i Primenen. 41 (1996), no. 2, 336--352; translation in Theory Probab. Appl. 41 (1996), no. 2, 210–223 (1997)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement